MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°

KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°
Model Number 26605AA
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that while in radical hysterectomy surgery, system gave an "endoscope communication error" and immediately after the image flipped on its own in the original position and the error cleared on its own.Surgeon had to flip the image back in order to go back to the view surgeon was using before the error occurred.It was also reported that at the end of the procedure, after turning off the system, the operating room team interface (orti) displayed a screen with password requested.Start-up specialist (sus) turned off the lower uninterrupted power supply (ups) to completely shut down the system, the password screen was cleared, then turned on the lower ups and the system booted up on itself without using the power button.The patient was under anesthesia and in the operating room (or) when the issue occurred.No patient injury was reported.There was 1 minute delay in the procedure.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
An incorrect address was provided in section g1 in the initial report.This supplemental report is to provide the correct contact information for this section.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: based on the customer's description of the error, our own experience and the investigation of other complaints with similar error patterns, the most likely cause could be a component problem in an accessory device.However, no information is available about other devices used.Regarding the tipcam itself, we were informed from the customer, that it is still in use.This suggests that the product can still be used as intended and is free of defects.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM 1 S 3D LAP, 0°
Common Device Name
TIPCAM 1 S 3D LAP, 0°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21644469
Report Number9610617-2025-00462
Device Sequence Number7713504
Product Code FGB
UDI-Device Identifier04048551347782
UDI-Public04048551347782
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26605AA
Device Catalogue Number26605AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/14/2025
09/30/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/17/2025
10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown